Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Two-dimensional spaces in which there exist contiguous points


Author: E. C. Klipple
Journal: Trans. Amer. Math. Soc. 44 (1938), 250-276
MSC: Primary 54F65; Secondary 54F45
DOI: https://doi.org/10.1090/S0002-9947-1938-1501969-1
MathSciNet review: 1501969
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F65, 54F45

Retrieve articles in all journals with MSC: 54F65, 54F45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501969-1
Article copyright: © Copyright 1938 American Mathematical Society

American Mathematical Society